# SDR LR7A01022

- Difficulty date: April 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,367 hours, 18,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HSP53224 FOUND FS 497 OVERHEAD BULKHEAD WEB CRACKED AT WL 266, LBL 58.  REPAIRED IAW SRM SMP 583-53-40-35A.
